# SDR REXA2015012300091

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900-C1 PYLON PANEL 433BB PANEL CRACKED AT FASTENER HOLE.  R & R PANEL 433BB IAW SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01 & 51-25-01-001-001-A01 STEP 7 E.
